# SDR DALA2017080405995

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DECK LOWER SIDE LBL 51 FWD OF AFT GALLEY MOUNT ANGLE CORRODED.  REMOVED AND REPLACED THE MOUNT ANGLE IAW SRM AND DWG. AND ERA 559858-14 REV 0&1.
